# SDR RAIA00603016

- Difficulty date: March 13, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N839HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500829
- Aircraft time: 4,015 hours, 3,833 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Unknown
- Location: Cockpit Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 8073 - ABQ - LOUD POPPING SOUND FROM FO DV WINDOW.  MAINTENANCE REMOVED A LOOSE PORTION OF THE WINDOW SEAL PER MANUFACTURER'S INSTRUCTIONS.
